# SDR SRAA961081

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 507
- Part time: 45,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A 2 INCH CRACK AT ACCESS PANEL SUPPORT ANGLE IN UPPER LEFT MLG WHEELWELL O/B SIDE OF WL 200, FS 507.  CUT OUT CRACKED AREA, FABRICATED A FILLER TO EXISTING DOUBLER IAW LAC SRM 51-70-01, 53-60-02 AND 51-140-02.
